Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Sep 2013
    Posts
    1

    St Johns Wort and Escitalopram

    I have been taking St Johns Wort for about 6 months now. My doctor just precribed Escitalopram (Lexapro). I was just reading on the interactions and it says not to take it with St Johns Wort. Would it be ok to go ahead and take the Lexapro and just quit taking the St Johns Wort? Or should I wait a few days? Any ideas?

  2. #2
    Senior Member
    Join Date
    May 2013
    Location
    Missouri
    Posts
    349
    Did you tell your doc you were taking St. John's Wort? I would contact your doc or pharmacist before making any major medicine changes just to be safe.

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large